# SDR CA160203012

- Difficulty date: January 25, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL430, A SUDDEN AND STRONG VIBRATION WAS FELT AND THE MASTER CAUTION CAME ON INDICATING LT ENGINE VIBRATION.  THE WAS ACCOMPANIED BY A RAPID RISE IN OIL PRESSURE.  THE ENGINE POWER WAS RETARDED, VIBRATIONS LEVEL REDUCED BY THE OIL PRESSURE KEPT SLOWLY RISING.  THE FLIGHT WAS DIVERTED AND THE ACFT LANDED SAFELY. POST FLIGHT INSPECTION FOUND METAL IN THE MAIN OIL FILTER.
